Reflection of singularities of one-dimensional semilinear wave equations at boundaries

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Reed, MC; Berning, JA

Published Date

  • January 1, 1979

Published In

Volume / Issue

  • 72 / 2

Start / End Page

  • 635 - 653

Electronic International Standard Serial Number (EISSN)

  • 1096-0813

International Standard Serial Number (ISSN)

  • 0022-247X

Digital Object Identifier (DOI)

  • 10.1016/0022-247X(79)90254-3

Citation Source

  • Scopus